# SDR Q0MF2016002

- Difficulty date: December 26, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000099
- Aircraft time: 19,520 hours, 19,743 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG FLOATING PISTON) AND DAMPING VALVE CRACKED AND DAMAGED OBSERVED DURING PERFORMED EO 322104 REV.08.  NLG SHOCK STRUT SEALS REPLACEED.  ACFT B-16823
